# SDR ORJA9767

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2720 · Rudder Control System
- Part: Target Plate
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO NO RUDDER TRAVEL UNRESTRICTED LIGHT.  PERFORMED ADJUSTMENT TEST ON RUDDER THROW LIMITER SENSORS IAW MM 27-20-06.  FOUND SENSOR TARGET PLATE RESTING ON SENSORS.  ADJUSTED PLATE TO WITHIN MM TOLERANCE.  RUDDER UNRESTRICTED LIGHT OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (X)
